# SDR SWIA202405101201

- Difficulty date: December 1, 2023
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 38,826 hours, 37,607 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120573
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA69006-601R-57-41-1119  N925EV MXCODEID56249-PR - LH WING CENTER LEADING EDGE PANEL (530JL) HAS EROSION.  REMOVED EROSION DAMAGE ON L/H WING CENTER LEADING EDGE PANEL 530JL REF CRJ 200 SRM 51-12-00. COMPLIED WITH REO 601R-57-41-1119 REV (--) 2021-04-26 STEPS 1-5 DUE TO EROSION DAMAGE REMOVAL BEING OUT OF LIMITS REF CRJ 200 SRM 57-41-31.  THIS REPAIR IS VALID FOR 6000 FLIGHT HOURS.  , PART NUMBER:   - , SERIAL NUMBER: 7831, POSITION:    (C-CHECK RO 5/9/2024)   REMOVED AND REPLACED LH WING CENTER LEADING EDGE PANEL 530 JL  IAW REO 601R-57-41-1119 REV (--) 2021-04-26 AND CRJ 200 SRM 51-42-06, SRM 51-42-10, AMM 30-11-41, SRM, 51-40-11, SRM 51-21-11, AMM 57-41-01
